# SDR FDEA201412174136

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 21,742 hours, 3,124 cycles
- Engine: Ge GE90110B1
- Engine time: 20,431 hours, 2,902 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 2012M92G03
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 20,431 hours, 2,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

RIGHT ENG VIBRATION DURING CLIMB PASSING 1000` AGL.  ENG SECONDARY VIBRATION MONITOR DISPLAYED 5.0 N1 ON RT ENG.  VIBRATION FELT IN YOKE, RUDDER PEDALS & FLOOR.  NO OTHER ABNORMAL INDICATIONS.  DUMPED FUEL & RETURNED.  FOUND NR 2 FAN BLADE TE TIP CAP & TE GUARD MISSING.  ALSO NR 2 & 3 ACOUSTIC  PANEL DAMAGED.  NEED TO REPLACE THE FAN BLADE & PANELS.  R & R FAN BLADE & PANEL.
